MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO, GREAT BRITAIN; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO, GREAT BRITAIN; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number GB2110X15B
Medical Device Problem Codes Failure to Calibrate (2440); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a calibration failure for a trilogy evo, great britain device, however, there was no information or documentation of any reportable calibration failure.There was no harm or injury reported.The device was not reported to be in patient use.During the evaluation of the trilogy evo, great britain device at third-party service center, it is documented that the machine flow sensor fails the pneumatic test.The device's machine flow sensor has been replaced to address the issue.Additionally, there are no significant errors found in the device log.One in-line filter prox has been replaced due to contamination.The device's blower is corroded and has been replaced.Due to the 4-year preventive maintenance, the muffler assembly, particulate filter, maintenance label and air inlet foam filter were replaced.It is documented that the display was damaged, but there is no information to the extent or type of damage.The display was replaced.

Brand Name
TRILOGY EVO, GREAT BRITAIN
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key23684629
Report Number2518422-2025-112184
Device Sequence Number15904513
Product Code CBK
UDI-Device Identifier00606959054127
UDI-Public(01)00606959054127
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberGB2110X15B
Device Catalogue NumberGB2110X15B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2025
Initial Report FDA Received Date12/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/04/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown